# SDR ASOA201100783

- Difficulty date: April 15, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT FLOOR ANGLE IS CRACKED OTBD OF RBL9 AND OTBD LBL9, REPAIRED IAW REO 601R-53-11-926 IAW REO 601R-53-11-926, REV B.
